Volume 6, Number 2
Previous Issue Next Issue

Ying-xian Wang & Guan-quan Zhang

J. Comp. Math., 6 (1988), pp. 97-110

Preview Full PDF 180 1937 Abstract

Lie-heng Wang

J. Comp. Math., 6 (1988), pp. 111-120

Preview Full PDF 173 1843 Abstract

P. K. Subramanian

J. Comp. Math., 6 (1988), pp. 121-130

Preview Full PDF 171 1911 Abstract

Ji-guang Sun

J. Comp. Math., 6 (1988), pp. 131-141

Preview Full PDF 173 1882 Abstract

Wen-zhuang Gui

J. Comp. Math., 6 (1988), pp. 142-155

Preview Full PDF 165 1862 Abstract

You-qian Huang & Guo-qiang Han

J. Comp. Math., 6 (1988), pp. 156-163

Preview Full PDF 169 1820 Abstract

Chun-wang Li & Meng-zhao Qin

J. Comp. Math., 6 (1988), pp. 164-174

Preview Full PDF 154 1996 Abstract

Lan-chieh Huang & Jian-xiong Shen

J. Comp. Math., 6 (1988), pp. 175-192

Preview Full PDF 178 1933 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard